Abount a month i was tested and was told my TSH was 24. GP retested this week and I my TSH was 1/3. I have been on Levo for four weeks. Can this med have had such a dramatic effect in so short a time? I started on 50mg for four weeks and just went up to 100mg last weekend. I have all the symptoms of being HYPO and even though I had a good blood test last week, I do not feel any better. Aches, insomnia, exhaustion, sweats, inability to focus, forgetting simple things, tightness in the chest, tingling in the fingers, etc. I have a very demanding job (50 to 60 hours per week) and am finding it difficult to drag myself to work every day. If my TSH level is down to a normal range, shouldn't all these symptoms be gone?
If the TSH is appropriate -- around 1 -- then it may take 1-2 months for all the symptoms to improve. If you just went to 100mcg 5-6 days ago, then the recent TSH mostly reflects the 3-4 weeks of 50mcg, and if it is 1.3 it appears that 100mcg may prove to be too much for you.
The symptoms are mixed, so the labs will be the best way to judge over time.
vads, I'm not the doctor, but I was told my several once your TSH is normal it can take quite some time for our symptms to go away , each day the body moves a little more towards normal (healing)... hope this helps while you're waiting for the MD to reply.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.